# SDR 08FDEA02482

- Difficulty date: June 25, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6545313Y2
- Condition: Cracked
- Location: Bs 804 S7r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN AT STA 804 STRINGER 7R STRINGER CLIP CRACKED.  REMOVED STRINGER CLIP STA 804 STR 7R.  REF 727 SRM 51-30-2 P1.  MATCH DRILLED NEW STRINGER CLIP P/N 65-4531342 A 18793 P/O 1038874.  REF 727 SRM 51-30-2 P1.  INSTALLED NEW STRINGER CLIP STA 804 STR 7R REF 727 SRM 51-30-2 P1.  THIS REPAIR IS CLASSIFIED AS MINOR REPAIR.
